The factorization of hermitian matrix functions and its applications to boundary-value problems

A. M. Nikolaichuk, Ilya Spitkovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)629-639
Number of pages11
JournalUkrainian Mathematical Journal
Volume27
Issue number6
DOIs
StatePublished - Nov 1 1975

Fingerprint

Matrix Function
Hermitian matrix
Factorization
Boundary Value Problem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The factorization of hermitian matrix functions and its applications to boundary-value problems. / Nikolaichuk, A. M.; Spitkovsky, Ilya.

In: Ukrainian Mathematical Journal, Vol. 27, No. 6, 01.11.1975, p. 629-639.

Research output: Contribution to journalArticle

@article{e2c0efc3718c40518aa96be1e587d51c,
title = "The factorization of hermitian matrix functions and its applications to boundary-value problems",
author = "Nikolaichuk, {A. M.} and Ilya Spitkovsky",
year = "1975",
month = "11",
day = "1",
doi = "10.1007/BF01085692",
language = "English (US)",
volume = "27",
pages = "629--639",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "6",

}

TY - JOUR

T1 - The factorization of hermitian matrix functions and its applications to boundary-value problems

AU - Nikolaichuk, A. M.

AU - Spitkovsky, Ilya

PY - 1975/11/1

Y1 - 1975/11/1

UR - http://www.scopus.com/inward/record.url?scp=34250387496&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250387496&partnerID=8YFLogxK

U2 - 10.1007/BF01085692

DO - 10.1007/BF01085692

M3 - Article

VL - 27

SP - 629

EP - 639

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 6

ER -